# SDR MWEA010659

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,842 hours, 30,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: J06011940
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SHEAR TIE IS CRACKED AT STATION 980 ABOVE LONGERON 15.  REMOVED AND REPLACED SHEAR TIE.
